# SDR QR9R2024100200001

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720869280
- Aircraft time: 3,200 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 703105
- Condition: Warning Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, AP TEST FAILED AND WAS RESET BY AVIONICS. AFTER RESET, ACTUATOR CAUTION LIGHT ILLUMINATED DURING TAXI FOR TAKEOFF. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-8. TEST FLIGHT CONDUCTED IAW RFM, NO FAULTS NOTED.
